Non pruritic lesions started 2 years back

89 year old female complains of these lesions started 2 years ago. Haven't really evolved during that time. It does not itch or hurt. Has not sought for treatment before. PMH: Has congestive heart disease, arterial valve stenosis, atherosclerosis. She herself thinks that lesions have something to do with a pesticide, that was used near her house. Lesions are on the legs, arms. Also has similar lesions on left side of chest that resemble lesions on arms. What is diagnosis and treatment?

1 Like

LikeAnswersShare
* Echymosis. ** Drugs induced thrombocytopenia
Thanks Dr Kute Ankush
0

View 4 other replies

Senile purpura is benign, easy bruising that affects older adults. It's sometimes called actinic purpura. This occurs because the skin and the blood vessels become more fragile as we ag.e, making it easier for our skin to bruise from minor trauma. Senile purpura causes ecchymoses and results from increased vessel fragility due to connective tissue damage to the dermis caused by chronic sun exposure, aging, and drugs. (See also Overview of Vascular Bleeding Disorders.) Purpura refers to purplish cutaneous or mucosal lesions caused by hemorrhage.
SUGGESTIVE of MEDICATIONS INDUCED .. SENILE THROMBOCYTOPENIC PURPURIC. RASHES ALTERED. WITH ATHEROSCLEROSIS AND ARTERIAL. STENOSIS
Senile purpura? Or pt had history of cardiac disease so it may be due to asprin induced thrombocytopenia
Senile / Actinic purpura Medicinal/ atherosclerotic thrombocytopenia
IT'S A..CASE OF.. ? VASCULOPATHY.. ? ECHYMOSIS.. ? PPP..
Tnx Dr Shivraj Agarwal sir
0
Senile Purpura Vasculitis Echymosis Needs evaluation
Senile purpura. Coagulation study.
Thank you Dr Jain
0
?senile PURPURIC lesions
Thanx dr Kute Ankush
0

View 3 other replies

May check if she was on blood thinners such as warfarin. Also may inquire if the lesions are migratory in nature. Bleeding and clotting times are to be assessed. They seem to be skin bleeds.
Load more answers

Cases that would interest you